U.S. doctors online nowAsk doctors free
Australia
A 35-year-old female asked:

i have graves. my tsh is 1.1 & ft4 18 -1st time in months.taking 10mg carbimazole & 80mg beta blocker.feeling so hot & miserable.do l need higher dose?

1 doctor answer3 doctors weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Thyroid: If nothing else you need to see your doctor as soon as possible to make sure your treatment doses are OK. Sounds as if they are not!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.